# SDR FDEA201910122614

- Difficulty date: October 12, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 69,631 hours, 26,432 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 92083320
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MESSAGE DISPLAYED GOING FROM FLAPS 20 TO FLAPS 25,  RAN QRH CHECKLIST, LANDED  FLAPS 20.    ACCOMPLISHED FIM 27-51-FAULT TREE 810, REMOVED AND REPLACED THE LEFT ADC IAW AMM 34-12-01-4. ALL TESTS PASSED.
